# SDR CALA2020113001308

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 25201032
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6D EMERGENCY LT FOUND TERMINAL BROKEN REF NON-ROUTINE NR 9420737, ORIGINATED BY EMP V903686, SPEC NO.B787-33-3-0002.  SEAT 6D EMERGENCY LIGHT TERMINAL REPLACED.  EMERGENCY LIGHT OPERATIONS TEST FOUND NORMAL, REF AMM 33-51-06-00A-720A REV 142, SWPM 20-30-15 REV 73.
